# SDR MWEA98269

- Difficulty date: March 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47701
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Part number: 5910142
- Condition: Corroded
- Location: Bs 370-427
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR JAMB PAN WAS FOUND CORRODED ALONG THE ENTIRE LOWER LENGTH FROM FS 370 TO FS 427.  CORROSION BLENDED BEYOND LIMITS.  REMOVED AND REPLACED SECTION OF PAN.
